Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Doctor suggested not to bleach face. Applied oxy bleach resulting dark patches. Fucibet cream or calamine lotion will work?

Hi Doctor,
I am taking Kaya's treatment for almost 1 & half year for acne. and it really worked for me. Doctor suggested not to bleach. But i am getting married in two days and hence my beautician used Oxy bleach over my face. After bleach i have got dark patches on my cheeks and forehead. i am really scared now, how to get rid of it into 2 days. i cant even go out as i within 2 days its my wedding. Fucibet cream will work for me ? or a calamine lotion? please suggest.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HCM.
you should have followed your doctor's advise. One should not use facial bleach while taking peels for acne.
Now to treat the dark patches, apply mometasone cream twice in a day and keep the area moisturised by using cetaphil moisturising lotion many times in a day.
Hope that helps.
Take care
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor